# SDR IPXA1164723

- Difficulty date: January 29, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 8,824 hours, 5,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000651
- Part serial: FH1270
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,, REPAIR DOES NOT CORRELATE TO SRM. LT WING CENTER FLAP, RIB 15 TO 17, STGR1.1 TO 1.2.  ENLARGED SKIN CUT OUT, FABRICATED AND INSTALLED REPLACEMENT REPAIR AT LT WING CTR FLAP NOSE SKIN BETWEEN RIB 15 TO 17 AND STGR 1.1 TO 1.2 REF STA, SA, EA 300-5753-01-A2877 I/R AND EO A300-5750-41445-A.
